Weak convergence of some classes of martingales with jumps

研究成果: Article

15 引用 (Scopus)

抄録

This paper deals with weak convergence of stochastic integrals with respect to multivariate point processes. The results are given in terms of an entropy condition for partitioning of the index set of the integrands, which is a sort of L2-bracketing. We also consider lα-valued martingale difference arrays, and present natural generalizations of Jain-Marcus's and Ossian-der's central limit theorems. As an application, the asymptotic behavior of log-likelihood ratio random fields in general statistical experiments with abstract parameters is derived.

元の言語English
ページ(範囲)685-712
ページ数28
ジャーナルAnnals of Probability
28
発行部数2
出版物ステータスPublished - 2000 4
外部発表Yes

Fingerprint

Martingale Difference
Entropy Condition
Log-likelihood Ratio
Stochastic Integral
Point Process
Integrand
Weak Convergence
Martingale
Central limit theorem
Random Field
Sort
Partitioning
Jump
Asymptotic Behavior
Experiment
Generalization
Class
Integral
Likelihood ratio
Asymptotic behavior

ASJC Scopus subject areas

  • Mathematics(all)
  • Statistics and Probability

これを引用

Weak convergence of some classes of martingales with jumps. / Nishiyama, Yoichi.

:: Annals of Probability, 巻 28, 番号 2, 04.2000, p. 685-712.

研究成果: Article

@article{0456f2ba80d84fca8ac1206ab6164889,
title = "Weak convergence of some classes of martingales with jumps",
abstract = "This paper deals with weak convergence of stochastic integrals with respect to multivariate point processes. The results are given in terms of an entropy condition for partitioning of the index set of the integrands, which is a sort of L2-bracketing. We also consider lα-valued martingale difference arrays, and present natural generalizations of Jain-Marcus's and Ossian-der's central limit theorems. As an application, the asymptotic behavior of log-likelihood ratio random fields in general statistical experiments with abstract parameters is derived.",
keywords = "Central limit theorem, Likelihood, Markov chain, Martingale, Point process, Weak convergence",
author = "Yoichi Nishiyama",
year = "2000",
month = "4",
language = "English",
volume = "28",
pages = "685--712",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "2",

}

TY - JOUR

T1 - Weak convergence of some classes of martingales with jumps

AU - Nishiyama, Yoichi

PY - 2000/4

Y1 - 2000/4

N2 - This paper deals with weak convergence of stochastic integrals with respect to multivariate point processes. The results are given in terms of an entropy condition for partitioning of the index set of the integrands, which is a sort of L2-bracketing. We also consider lα-valued martingale difference arrays, and present natural generalizations of Jain-Marcus's and Ossian-der's central limit theorems. As an application, the asymptotic behavior of log-likelihood ratio random fields in general statistical experiments with abstract parameters is derived.

AB - This paper deals with weak convergence of stochastic integrals with respect to multivariate point processes. The results are given in terms of an entropy condition for partitioning of the index set of the integrands, which is a sort of L2-bracketing. We also consider lα-valued martingale difference arrays, and present natural generalizations of Jain-Marcus's and Ossian-der's central limit theorems. As an application, the asymptotic behavior of log-likelihood ratio random fields in general statistical experiments with abstract parameters is derived.

KW - Central limit theorem

KW - Likelihood

KW - Markov chain

KW - Martingale

KW - Point process

KW - Weak convergence

UR - http://www.scopus.com/inward/record.url?scp=0034345594&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034345594&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034345594

VL - 28

SP - 685

EP - 712

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 2

ER -